# SDR UIEA2023102300929

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 88,228 hours, 20,300 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Support Ring
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER CREW OXYGEN BOTTLE FWD RING IS DAMAGED.( REMOVED & REPLACED LWR CREW OXYGEN BOTTLE FWD SUPPORT RING AS PER B767-300 AMM 35-11-00-206-233. NO FURTHER DEFECTS NOTED )
